# SDR 2007UALA03913

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 25,135 hours, 9,735 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES AT EMERGENCY EXIT LEFT AND RIGHT FAILED TEST.  *S/D*  FAULTY BATTERIES.  REPLACED BOTH LEFT AND RIGHT EMERGENCY EXIT LIGHT BATTERIES, OPS CHECK GOOD.
